# SDR ASOA200901113

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 15,077 hours, 12,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT PARKING BRAKE CABLE AT FS 202.75 AT BL 23.71 PRESSURE BULKHEAD.  WORK COMPLETED IAW EC/TC REO 601R 53-11-1785.
